# SDR USAA980360

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 1199671
- Condition: Corroded
- Location: Fuselage
- Part time: 87,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING UNSCHEDULED MAINTENANCE, FOUND 2 INCH BY 10 INCH AREA OF CORROSION AT E/E COMPARTMENT DOOR PAN AND LT INTERCOSTAL.  DEFECTIVE PART REPLACED WITH INDENTICAL PART NR 1199671 AND 1095915.  (M)
